Numerische Mathematik

, Volume 13, Issue 5, pp 448-457

First online:

Conformal mapping of doubly-connected domains

  • George T. SymmAffiliated withDivision of Numerical and Applied Mathematics, National Physical Laboratory

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This paper describes an integral equation method for computing the conformal mapping of a finite doubly-connected domain ontoR <|w|<1, whereR is uniquely determined. The method is illustrated by numerical examples.